# SDR DXTA2021041240670

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N730QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20651
- Aircraft time: 4,798 hours, 2,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BR976700
- Part serial: C1145
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: THE EMERGENCY LIGHTS UNDER SEAT 4R ARE ON WITH THE EMER LTS SWITCH IN THE ARM AND OFF. IN THE ON POSITION, ALL LIGHTS ARE ON, AS THEY SHOULD BE. PICTURE INCLUDED // SIGNOFF // VERIFIED DISCREPANCY. SWITCHED THE LIGHT FROM SEAT 4R WITH LIGHT FROM SEAT 3R. FAULT DID NOT FOLLOW. SWITCHED BACK AND GAINED ACCESS TO BOTH OF THE EMERGENCY BATTERIES PACKS. BOTH OF THE EMERGENCY BATTERY PACKS DID NOT HAVE A POPPED CB. PULLED BOTH CB'S AND LIGHTS DID NOT GO OFF. PLACED 2 BATTERY PACKS ON ORDER RETURNED AIRCRAFT BACK TO ITS ORGINAL CONDITION. WORK PERFORMED IAW CL-350 SMM 33-50-03 RECIEVED BATTERY PACK REMOVED FWD EMERGENCY LIGHT BATTERY PACK PN BR9767-001 SN C1145 DUE TO INTERNAL FAILURE INSTALLED NEW BATTERY PACK PN BR9767-001 SNC1692. POWERED UP A/C AND CHARGED BATTERY PACK AS REQUIRED PERFORMED OPS CHECKS AND CHECKS GOOD. WORK DONE IAW CL350 SMM 33-50-03 RETURNED A/C BACK TO ORGINAL POSITION
